Volume 19, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Occupants in simplicial complexes

Steffen Tillmann

Algebraic & Geometric Topology 19 (2019) 1265–1298
Abstract

Let M be a smooth manifold and K M be a simplicial complex of codimension at least 3. Functor calculus methods lead to a homotopical formula of M K in terms of spaces M T where T is a finite subset of K. This is a generalization of the author’s previous work with Michael Weiss (Contemp. Math. 682, Amer. Math. Soc., Providence, RI (2017) 237–259), where the subset K is assumed to be a smooth submanifold of M and uses his generalization of manifold calculus adapted for simplicial complexes.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 18.206.177.17 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
calculus of functors, manifolds, simplicial complexes, complements
Mathematical Subject Classification 2010
Primary: 57R19
Secondary: 55P65
References
Publication
Received: 2 November 2017
Revised: 28 August 2018
Accepted: 13 September 2018
Published: 21 May 2019
Authors
Steffen Tillmann
Mathematisches Institut
Westfälische Wilhelms-Universität Münster
Münster
Germany